CaltechAUTHORS
  A Caltech Library Service

Quasiconvexity at the Boundary, Positivity of the Second Variation and Elastic Stability

Ball, J. M. and Marsden, J. E. (1984) Quasiconvexity at the Boundary, Positivity of the Second Variation and Elastic Stability. Archive for Rational Mechanics and Analysis, 86 (3). pp. 251-277. ISSN 0003-9527. http://resolver.caltech.edu/CaltechAUTHORS:20100713-073102638

[img] PDF - Published Version
Restricted to Repository administrators only
See Usage Policy.

1562Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20100713-073102638

Abstract

No Abstract.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1007/BF00281558DOIUNSPECIFIED
http://www.springerlink.com/content/w3w04t72vg5373k6/PublisherUNSPECIFIED
Additional Information:© 1984 Springer. Received: 5 December 1983. Dedicated to Jerry Ericksen. Springer Link Date: Tuesday, November 30, 2004
Record Number:CaltechAUTHORS:20100713-073102638
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20100713-073102638
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:19007
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:13 Jul 2010 15:20
Last Modified:26 Dec 2012 12:13

Repository Staff Only: item control page